Alert archive / Indiana / Tornado Warnings in 2023

Tornado Warning 27, NWS Louisville, KY

June 25, 2023Dubois County, Orange County, Indiana

NWS Louisville, KY issued this tornado warning at Jun 25, 2023, 4:41 PM EDT for Dubois County, Orange County, Indiana. It was in force for 34 min. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 4:41 PM EDT (20:41 UTC)
Expired
Jun 25, 2023, 5:15 PM EDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Dubois County, IN, Orange County, IN

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:46 PM EDTTORNADO1 W Hillham, INLocation where EF1 tornado lifted in Dubois County.
Jun 25, 4:46 PM EDTTORNADO1 W Hillham, INLocation where EF1 tornado lifted in Dubois County.
Jun 25, 4:46 PM EDTTORNADO1 W Hillham, INLocation where EF1 tornado lifted in Dubois County.
Jun 25, 4:50 PM EDTHAIL 1.75Hillham, INGolf ball sized hail, trees down, loud roaring sound with wind. Time estimated from radar data for the hail core. Report time was 5 PM, but assumed the damage happened earlier.
Jun 25, 4:50 PM EDTHAIL 1.75Hillham, INGolf ball sized hail, trees down, loud roaring sound with wind. Time estimated from radar data for the hail core. Report time was 5 PM, but assumed the damage happened earlier.
Jun 25, 4:55 PM EDTHAIL 1French Lick, INat the French Lick Resort.
Jun 25, 4:55 PM EDTHAIL 1French Lick, INat the French Lick Resort.
Jun 25, 4:55 PM EDTHAIL 1French Lick, INat the French Lick Resort.
Jun 25, 4:55 PM EDTHAIL 1French Lick, INat the French Lick Resort.
Jun 25, 4:55 PM EDTHAIL 1French Lick, INat the French Lick Resort.
Jun 25, 4:56 PM EDTHAIL 2French Lick, INPicture relayed from social media.
Jun 25, 4:56 PM EDTHAIL 2French Lick, INPicture relayed from social media.
Jun 25, 4:56 PM EDTHAIL 2French Lick, INPicture relayed from social media.
Jun 25, 4:56 PM EDTHAIL 2French Lick, INPicture relayed from social media.
Jun 25, 4:56 PM EDTHAIL 2French Lick, INPicture relayed from social media.
Jun 25, 4:56 PM EDTHAIL 3West Baden Springs, IN
Jun 25, 4:56 PM EDTHAIL 3West Baden Springs, IN
Jun 25, 4:56 PM EDTHAIL 3West Baden Springs, IN
Jun 25, 4:56 PM EDTHAIL 3West Baden Springs, IN
Jun 25, 4:56 PM EDTHAIL 3West Baden Springs, IN
Jun 25, 5:24 PM EDTHAIL 2.75French Lick, IN
Jun 25, 5:24 PM EDTHAIL 2.75French Lick, IN
Jun 25, 5:24 PM EDTHAIL 2.75French Lick, IN
Jun 25, 5:24 PM EDTHAIL 2.75French Lick, IN
Jun 25, 5:24 PM EDTHAIL 2.75French Lick, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:54 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

338 
WFUS53 KLMK 252041
TORLMK
INC037-117-252115-
/O.NEW.KLMK.TO.W.0027.230625T2041Z-230625T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
441 PM EDT Sun Jun 25 2023

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Northeastern Dubois County in south central Indiana...
  Southwestern Orange County in south central Indiana...

* Until 515 PM EDT.
    
* At 441 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles southwest of Shoals, moving east at 40 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Paoli, French Lick, West Baden Springs, Greenbrier, Hillham,
  Woodlawn Grove, Braxtons Siding, Norton, Prospect and Abydel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.

&&

LAT...LON 3853 8668 3860 8668 3858 8641 3840 8653
      3840 8654 3853 8683
TIME...MOT...LOC 2041Z 291DEG 33KT 3860 8690 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

BJS
2 follow-up statements
405 
WWUS53 KLMK 252059
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
459 PM EDT Sun Jun 25 2023

INC037-252109-
/O.CAN.KLMK.TO.W.0027.000000T0000Z-230625T2115Z/
Dubois IN-
459 PM EDT Sun Jun 25 2023

...THE TORNADO WARNING FOR NORTHEASTERN DUBOIS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM EDT for south central
Indiana.

LAT...LON 3860 8668 3858 8641 3840 8653 3840 8654
      3847 8668
TIME...MOT...LOC 2059Z 291DEG 33KT 3855 8673 

$$

INC117-252115-
/O.CON.KLMK.TO.W.0027.000000T0000Z-230625T2115Z/
Orange IN-
459 PM EDT Sun Jun 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
SOUTHWESTERN ORANGE COUNTY...
    
At 459 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Shoals, moving east at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Paoli, French Lick, West Baden Springs, Greenbrier, Woodlawn Grove,
Braxtons Siding, Prospect, Abydel, French Lick Municipal Airport and
Youngs Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.

&&

LAT...LON 3860 8668 3858 8641 3840 8653 3840 8654
      3847 8668
TIME...MOT...LOC 2059Z 291DEG 33KT 3855 8673 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BJS
974 
WWUS53 KLMK 252117
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
517 PM EDT Sun Jun 25 2023

INC117-252126-
/O.EXP.KLMK.TO.W.0027.000000T0000Z-230625T2115Z/
Orange IN-
517 PM EDT Sun Jun 25 2023

...THE TORNADO WARNING FOR SOUTHWESTERN ORANGE COUNTY HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM EDT for south central
Indiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

LAT...LON 3860 8668 3858 8641 3840 8653 3840 8654
      3847 8668
TIME...MOT...LOC 2116Z 291DEG 33KT 3849 8654 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 25, 3:33 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 25, 3:33 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
333 PM EDT Sun Jun 25 2023

.Short Term...(This evening through Monday)
Issued at 332 PM EDT Sun Jun 25 2023

...Severe Storms, Some with Significant Hail, Wind and Tornadoes,
Expected This Evening...
...Have Your Severe Weather Safety Plans in Place Now...

Key Messages:

* Second wave of strong to severe storms late this afternoon into
  the evening.
* All severe hazards are possible this evening. From widespread
  damaging winds to very large hail and a few tornadoes, some which
  could be strong.

Confidence:

Confidence remains moderate on storm initiation later this afternoon
and early evening. With medium-high confidence that any storms that
do develop could quickly turn severe and dangerous.

Discussion:

Forecast remains on track for the development of strong to severe
storms developing later this afternoon into early evening. While the
first wave of convection from this morning may have limited daytime
heating, with dew points in the low/mid 70s and temperatures across
central KY and southern IN in the low/mid 80s, meso analysis has an
axis of SBCAPE ranging from 3000-4500 J/kg along and west of the I-
65 corridor stretching from Nashville northward into south central
MI. Providing the atmosphere with ample instability this afternoon
and evening. Strong 60-70kt 500mb jet streak centered over northern
MO into western IL will continue to work east-southeast this
afternoon/evening at the base of the upper-level trough associated
with the upper-low over WI. Although it is expected to weaken some
over the next couple hours as it noses into the Ohio Valley from the
northwest, it will provide 50+kts of deep layer shear. At the
surface, a cold front associated with a sfc low over WI stretching
from Chicago down through central IL into northern AR will continue
to push eastward this evening. Convection has already begun to fire
ahead of the cold front across north central IN where the SPC has
already issued a tornado watch. This boundary, along with residual
outflow from this mornings activity has help to be the focus for the
development this afternoon. The one limiting factor so far this
afternoon across southern IN and central KY has been a fairly deep
warm layer cap between 900-800mb as seen on AMDAR soundings out of
SDF this afternoon.  It likely will take some time for this cap to
break but once it does, expect initial develop to be supercellular
over the area early this evening before congealing into a linear
cluster later this evening as the cold front approaches later this
evening and overnight.

All severe hazards remain in play from damaging winds, large hail
and possible strong tornadoes. Model soundings continue to show
ample 0-1/0-3km SRH ranging from 150-300 m2/s2 and STP values
increasing into the 2-5 range indicating the possibility of a few
long track tornadoes. Large hail will also be a concern given the
deep shear values, large positive area on model soundings and good
amount of dry air through the vertical column.

Storms will quickly move off to the east and out of our CWA between
3-5am EDT with clearing quiet weather behind the storms.

Monday will start off with lows in the low/mid 60s as the cold
front works across the central KY. Initially, we start off dry with
partly/mostly sunny skies but clouds increase during the afternoon.
Cyclonic flow aloft associated with the stacked system over MI will
swing a love of vorticity through the region. This could help
generate some isolated showers and even a few rumbles of thunder
during the afternoon and evening due to some steep low-level lapse
rates, especially if we get good amount of morning sunshine. Highs
will warm into the low/mid 80s and it will be breezy out of the west
with gusts of 25 to near 30 mph.

&&

.Long Term...(Monday night through Sunday)
Issued at 300 PM EDT Sun Jun 25 2023

---------------------------------------------------------------------
Key Messages:
- Precip chances linger on Tuesday
- Warming through next week until we hit the low-mid 90s on Friday
- Precip chances increase by next weekend
---------------------------------------------------------------------

Monday night - Tuesday...

The low pressure system moving through Sunday night and Monday will
be to the east of the region by Monday night. Another shortwave
trough will move through the region Monday night into Tuesday,
bringing scattered showers and isolated storms mainly to our
northeastern counties. Forecast soundings show a dry adiabatic
layer, which will likely lead to breezier conditions on Tuesday
around 10-14mph and gusts up to 20mph. High temperatures on Tuesday
in the southeastern portion of the CWA will be in the upper 80s,
where the northeastern portion of the CWA will be in the low-mid 80s
due to lingering cloud cover and scattered showers.

Tuesday night - Friday...

High pressure will build in from the west Tuesday night into
Wednesday. This will allow the rest of the week to remain dry and
mostly clear. Temperatures will be warming up through the week. On
Wednesday low temperatures will be in the low 60s and by Friday they
will be in the low 70s. High temperatures on Wednesday will be in
the 80s and by Friday, in the low - mid 90s. On Friday, NBM shows
heat indices creeping into the low 100s in our southeastern
counties.

Friday night - next weekend...

On Friday night and into the weekend, a shortwave trough out ahead
of a more substantial trough will move through the region bringing
increased precipitation chances.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Sun Jun 25 2023

Cloud cover associated with convective storms from this morning
continues work south-southeast into far eastern KY and TN this
afternoon. Skies are becoming clear over central KY and southern IN
for the afternoon. This will help to destabilize the atmosphere and
set the stage for the next round of strong storms later this
evening. A north-south oriented cold front stretching from Chicago
into north central AR will continue to push eastward which will help
to ignite new storms later this afternoon and evening. Initial
development will be scattered and cellular in nature before
congealing into a more linear cluster of storms. These storms have a
high potential of becoming severe with strong damaging winds and
large hail as well as the possibility of a few tornadoes. Main
window of opportunity appears to be from around 22z-05z working from
around HNB-SDF at the start to LEX-BWG during the second half of the
window. Once the storms work through, clouds weather becomes much
calmer for the rest of the overnight.

Tomorrow stacked storm system will be centered over MI and winds
will increase out of the west with gusts approaching 20kt. There is
currently a slight chance of a few showers and isolated storms
tomorrow afternoon/evening from SDF to LEX but for now left them out
of the forecast.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...BTN
Long Term...SRM
Aviation...BTN
Hazardous weather outlook, Jun 25, 3:45 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Sun Jun 25 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261945-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
345 PM EDT Sun Jun 25 2023 /245 PM CDT Sun Jun 25 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms are expected to develop this evening and rapidly become
severe as they move from southern Indiana into central Kentucky over
the course of the evening. Tornadoes, possibly significant, very
large hail, and damaging wind gusts will all be possible, especially
early this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed throughout the region the rest of
the afternoon through this evening. Spotters are reminded to spot
safely and seek shelter as needed.

GENERAL STORM MOTION OF THE DAY:

Storms this evening will move from west to east around 40 to 50 mph
while spreading to the southeast.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BTN/SRM

In the hours before

Local storm report, Jun 25, 11:20 AM EDT, 5 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1120 AM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     Flash Flood      3 E Cecilia             37.66N 85.90W
06/25/2023                   Hardin             KY   911 Call Center

            Gaither Station Rd closed due to flooding.

&&

SRM
Special weather statement, Jun 25, 11:50 AM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Louisville KY
1050 AM CDT Sun Jun 25 2023

KYZ073>076-081-082-251630-
Metcalfe KY-Monroe KY-Cumberland KY-Allen KY-Barren KY-Clinton KY-
1050 AM CDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of southwestern Clinton,
Monroe, southeastern Allen, Cumberland, southeastern Barren and
southern Metcalfe Counties through 1130 AM CDT...

At 1049 AM CDT, the public reported strong thunderstorms along a line
extending from 9 miles southeast of Edmonton to 6 miles southeast of
Scottsville. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Public reported pea size hail in Barren Co.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Burkesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3664 8622 3677 8630 3701 8553 3663 8517
      3661 8557
TIME...MOT...LOC 1549Z 327DEG 19KT 3686 8554 3667 8612

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BTN
Local storm report, Jun 25, 4:10 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
410 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     Tstm Wnd Dmg     3 SSE Pierce            37.14N 85.61W
06/25/2023                   Green              KY   Emergency Mngr

            Tree down over HWY 729 in southern Green
            County.

&&

SRM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:56 AM EDTSpecial Weather StatementLMKDubois34 min
Jun 25, 6:21 AM EDTSpecial Weather StatementLMKCrawford, Perry39 min
Jun 25, 6:50 AM EDTSpecial Weather StatementLMKCrawford, Harrison, Orange, Washington40 min
Jun 25, 7:25 AM EDTSpecial Weather StatementLMKClark, Floyd, Harrison, Jefferson, Scott, Washington35 min
Jun 25, 8:07 AM EDTSpecial Weather StatementLMKClark, Floyd, Scott38 min
Jun 25, 8:34 AM EDTSpecial Weather StatementLMKPerry41 min
Jun 25, 8:43 AM EDTSpecial Weather StatementLMKClark, Floyd47 min
Jun 25, 4:26 PM EDTSevere Thunderstorm WarningLMKOrange34 min
Jun 25, 4:56 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington34 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry31 min
Jun 25, 5:24 PM EDTSevere Thunderstorm WarningLMKOrange36 min
Jun 25, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKCrawford, Floyd, Harrison, Orange, Washington35 min
Jun 25, 5:46 PM EDTTornado WarningLMKJefferson, Scott29 min
Jun 25, 5:48 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKClark, Floyd, Harrison27 min
Jun 25, 5:53 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKClark, Crawford, Floyd, Harrison, Orange, Washington37 min
Jun 25, 5:57 PM EDTSpecial Weather StatementLMKPerry18 min
Jun 25, 6:05 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison25 min
Jun 25, 6:06 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison24 min
Jun 25, 6:10 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKJefferson35 min
Jun 25, 6:12 PM EDTTornado WarningLMKFloyd, Harrison14 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison31 min
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningLMKHarrison19 min
Jun 25, 7:03 PM EDTSpecial Weather StatementLMKScott, Washington27 min
Jun 25, 7:13 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott, Washington32 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningLMKOrange, Washington36 min
Jun 25, 7:45 PM EDTSpecial Weather StatementLMKClark, Scott30 min
Jun 25, 7:53 PM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington37 min

Nearby

Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.